Recent Modification of Decomposition Method for Solving Nonlinear Partial Differential Equations

Authors

  • Zainab Hadi Kareem University of Baghdad
  • Luma Naji Mohammed Tawfiq University of Baghdad

DOI:

https://doi.org/10.24297/jam.v18i.8744

Keywords:

Pdes, ADM, Modified Decomposition Method, Convergence Analysis

Abstract

In this paper, efficient modification of Adomain decomposition method is proposed to solve nonlinear partial differential equations. Yields solution in rapid convergent series from easily computable terms to get exact solution, and yields in few iterations we get exact solution. Moreover, this modification does not require any linearization, discretization, or perturbations and therefore reduces the computations. Two illustration examples are introduced and illustrate the procedure of modification is simple yet highly accurate and rapidly converge to exact solution compares with the ADM or other modifications. The methodology presented here is useful for strongly nonlinear problems.

Downloads

Download data is not yet available.

Author Biographies

Zainab Hadi Kareem , University of Baghdad

College of Education for Pure Science ibn Al-Haitham, Baghdad, Iraq

Luma Naji Mohammed Tawfiq, University of Baghdad

College of Education for Pure Science ibn Al-Haitham, Baghdad, Iraq

References

AM Wazwaz. Partial Differential Equations and Solitary Waves Theory, 1st ed. Beijing and Berlin, Springer; 2009, ISBN 978-3-642-00250-2, e-ISBN 978-3-642-00251-9.

LNM Tawfiq, KA Jasim and EO Abdulhmeed. Numerical Model for Estimation the Concentration of Heavy Metals in Soil and its Application in Iraq. Global Journal of Engineering science and Researches. 2016; 3, 3, 75-81.

LNM Tawfiq and AK Jabber. Steady State Radial Flow in Anisotropic and Homogenous in Confined Aquifers. Journal of Physics: Conference Series. 2018; 1003, 1, 1-12.

G Adomian. A review of the decomposition method in applied mathematics. J. Math. Anal. Appl. 1988; 135, 501-544.

Y Cherruault. Convergence of Adomian’s method. Math. Comput. Model. 1990; 14, 83-86.

Y Cherruault, G Adomianb, K Abbaoui and R Rach. Further remarks on convergence of decomposition method. International Journal of Bio-Medical Computing. 1995; 38, 89-93.

M Chrysos, F Sanchez and Y Cherruault. Improvement of convergence of Adomian’s method using Pade approximants. Kybernetes. 2002; 31, 884-895.

A Wazwaz and A Gorguis. Exact solutions for heat-like and wave-like equations with variable coefficients. Appl. Math. Comput. 2004, 149, 15-29.

A Soufyane and M Boulmalf. Solution of linear and nonlinear parabolic equations by the decomposition method. Appl. Math. Comput. 2015; 162, 687-693.

T Achouri and K Omrani. Numerical solutions for the damped generalized regularized long-wave equation with a variable coefficient by Adomian Decomposition method. Commun. Nonlinear. Sci. Numer. Simulat. 2009; 14, 2025-2033.

LNM Tawfiq and HW Rasheed. On Solution of Non Linear Singular Boundary Value Problem. IHJPAS. 2013; 26, 3, 320- 328.

LNM Tawfiq and MA Hassan. Estimate the Effect of Rainwaters in Contaminated Soil by Using Simulink Technique. Journal of Physics: Conference Series. 2018; 1003, 1, 1-7.

AK Jabber and LNM Tawfiq. New Transform Fundamental Properties and its Applications. Ibn Alhaitham Journal for Pure and Applied Science. 2018; 31, 1,151-163, doi: http://dx.doi.org/10.30526/31.2.1954.

LNM Tawfiq, KA Jasim and EO Abdulhmeed. Pollution of soils by heavy metals in East Baghdad in Iraq. International Journal of Innovative Science, Engineering & Technology. 2015; 2, 6, 181-187.

MO Enadi and LNM Tawfiq. New Approach for Solving Three Dimensional Space Partial Differential Equation. Baghdad Science Journal. 2019; 16, 3, 786-792.

H Salih, LNM Tawfiq, ZRI Yahya and SM Zin. Solving Modified Regularized Long Wave Equation Using Collocation Method. Journal of Physics: Conference Series. 2018; 1003, 1, 1-10. Doi :10.1088/1742-6596/1003/1/012062.

MH Ali, LNM Tawfiq and AA Thirthar. Designing Coupled Feed Forward Neural Network to Solve Fourth Order Singular Boundary Value Problem. Revista Aus. 2019; 26, 2, 140–146. DOI: 10.4206/aus.2019.n26.2.20.

Published

2020-05-22

How to Cite

Zainab Hadi Kareem, & Luma Naji Mohammed Tawfiq. (2020). Recent Modification of Decomposition Method for Solving Nonlinear Partial Differential Equations. JOURNAL OF ADVANCES IN MATHEMATICS, 18, 154-161. https://doi.org/10.24297/jam.v18i.8744

Issue

Section

Articles